# SDR FDEA202302120250

- Difficulty date: February 12, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 95,562 hours, 22,465 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: AEA76531
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE STATION 5-62, LONGERON 48 RIGHT HAND SPLICE   FITTING FOUND WITH COROSSION. LOWER CENTER CARGO COMPARTMENT BILGE STATION 5-62, LONGERON 48 RIGHT HAND   CORRODED SPLICE FITTING REMOVED AND REPLACED SPLICE AS PER SRM 51-33-01-0G. SPLICE   FABRICATED AS PER DOUGLAS DRAWING AEA7653 REVISION B. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
